Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces


Authors: C. Bereanu, P. Jebelean and J. Mawhin
Journal: Proc. Amer. Math. Soc. 137 (2009), 161-169
MSC (2000): Primary 35J65; Secondary 34B15
Published electronically: July 1, 2008
MathSciNet review: 2439437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, using the Schauder fixed point theorem, we prove existence results of radial solutions for Dirichlet problems in the unit ball and in an annular domain, associated to mean curvature operators in Euclidean and Minkowski spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 34B15

Retrieve articles in all journals with MSC (2000): 35J65, 34B15


Additional Information

C. Bereanu
Affiliation: Département de Mathématique, Université Catholique de Louvain, Chemin du Cyclotron 2, B-1348 Louvain-la-Neuve, Belgium
Email: cristian.bereanu@uclouvain.be

P. Jebelean
Affiliation: Department of Mathematics, West University of Timişoara, Blvd. V. Pârvan No. 4, RO-1900 Timişoara, Romania
Email: jebelean@math.uvt.ro

J. Mawhin
Affiliation: Département de Mathématique, Université Catholique de Louvain, Chemin du Cyclotron 2, B-1348 Louvain-la-Neuve, Belgium
Email: jean.mawhin@uclouvain.be

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09612-3
PII: S 0002-9939(08)09612-3
Keywords: Mean curvature operator, Minkowski space, radial solution, Schauder fixed point theorem
Received by editor(s): December 4, 2007
Published electronically: July 1, 2008
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2008 American Mathematical Society